# SDR MALA020306

- Difficulty date: May 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 4,083 hours, 4,309 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3512, GREEN HYDRAULIC SYSTEM FAILURE INDICATION.  EMERGENCY DECLARED.  CREW MADE AN EMERGENCY LANDING.  HYDRAULIC QTY ANNUNCIATOR ON GREEN SYSTEM INDICATED 1/4, QRH PERFORMED EMERGENCY LANDING.  MAINTENANCE REMOVED AND REPLACED O-RING, SERVICED HYDRAULICS, AND REPLACED EDP.  ALL CHECKS GOOD.
